New Mexico, 2014High Wind in New Mexico, February 27 to 28, 2014
February 27 to 28, 2014 · NWS ABQ · 6 events in 6 counties and zones
A strong jet stream over New Mexico combined with a deepening surface trough over the plains to produce another round of strong gusty winds. The strongest winds were observed along ridges of the central mountain chain and adjacent east slopes extending eastward across the high plains.
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong jet stream over New Mexico combined with a deepening surface trough over the plains to produce another round of strong gusty winds. The strongest winds were observed along ridges of the central mountain chain and adjacent east slopes extending eastward across the high plains. A few virga showers that developed over central and western New Mexico also resulted in localized strong gusts at Gallup and Albuquerque where gust up to 61 mph were reported. Several other areas reported peak wind gusts to around 60 mph, including Clines Corners, Clovis, Sumner Lake and White Sands.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Feb 27, 4:57 PM MST, 3 minutes earlier.
Area forecast discussion, Feb 27, 4:57 PM MST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
457 PM MST THU FEB 27 2014
.AVIATION...
00Z TAF CYCLE
UNSETTLED WEATHER WILL IMPACT MUCH OF NORTHERN AND CENTRAL NEW
MEXICO INTO THE OVERNIGHT. ANY PRECIPITATION WILL GENERALLY FAVOR
THE NORTHWESTERN QUADRANT OF THE STATE WITH SNOW BEING CONFINED TO
HIGHER ELEVATIONS THROUGH MIDNIGHT...LOWERING SOME WITH PRECIPITATION
DECREASING IN COVERAGE/INTENSITY. VISIBILITY REDUCTIONS AND
MOUNTAIN OBSCURATIONS CAN BE EXPECTED...ESPECIALLY ABOVE 8000
FEET...WITH GENERALLY RAIN BELOW. SOME EMBEDDED THUNDERSTORMS WILL
ALSO BE POSSIBLE...AND ANY SHOWER/STORM ACTIVITY WILL BE CAPABLE
OF ENHANCING ALREADY STRONG GUSTS. MUCH OF THE FORECAST AREA WILL
OBSERVE PERIODIC GUSTS OF 25 TO 45 KT THROUGH THE MID TO LATE
EVENING WITH BRIEF HIGHER GUSTS POSSIBLE UNDER PRECIPITATION
CELLS. WINDS WILL REMAIN STRONG ALONG AND JUST EAST OF THE CENTRAL
MOUNTAIN CHAIN TONIGHT AND INTO FRIDAY.
52
&&
.PREV DISCUSSION...333 PM MST THU FEB 27 2014...
.SYNOPSIS...
TWO STORM SYSTEMS ARE EXPECTED TO IMPACT NM THROUGH THIS WEEKEND. THE
FIRST SYSTEM CROSSING FROM THE WEST TONIGHT WILL PRODUCE A FEW
INCHES OF ACCUMULATING SNOW FAVORING WEST FACING SLOPES OF THE
NORTHERN MOUNTAINS MAINLY THIS EVENING. THIS SYSTEM WILL ALSO
BRING SOME STRONG WINDS TONIGHT INTO FRIDAY MAINLY ALONG AND JUST
EAST OF THE CENTRAL MOUNTAIN CHAIN. A SLOWER AND STRONGER UPPER
LEVEL TROUGH WILL CROSS FROM THE WEST PRODUCING MORE WIDESPREAD
PRECIPITATION...BUT AGAIN FAVORING THE NORTHERN MOUNTAINS FOR
POTENTIALLY SIGNIFICANT SNOW ACCUMULATION THURSDAY NIGHT THROUGH
SUNDAY. WILL ISSUE A WINTER STORM WATCH FOR THIS STORM WITH THIS
AFTERNOONS FORECAST PACKAGE.
&&
.DISCUSSION...
MODELS HAVE SPED UP THE UPPER TROUGH CROSSING TONIGHT...NOW
SHOWING ALMOST ALL OF THE ACCUMULATING PRECIPITATION OCCURRING THIS
EVENING. THE SAN JUANS AND WEST FACING SLOPES OF THE SANGRES
SHOULD RECEIVE 1-3 INCHES OF SNOW WITH LOCALLY HIGHER AMOUNTS NEAR
THE CO BORDER. LOWER ELEVATIONS WILL SEE MOSTLY RAIN SHOWERS...AND
THESE COULD EXTEND AS FAR SOUTH AS HIGHWAY 60 AS THE BULK OF THE
TROUGH PASSES TO THE NORTH. A BROAD AREA OF 45 TO 65 KT WINDS AT
700 MB ARE EXPECTED TO CROSS FROM MIDNIGHT TONIGHT INTO EARLY
FRIDAY MORNING. AFTER WINDS DIE DOWN WITH SUNSET THIS
EVENING...THEY WILL RESTRENGTHEN ALONG AND EAST OF THE CENTRAL
MOUNTAIN CHAIN AFTER MIDNIGHT. WILL ISSUE A WIND ADVISORY FOR THE
CENTRAL MTN CHAIN AND ADJACENT EAST SLOPES WITH THIS FORECAST
PACKAGE.
THE SECOND SYSTEM WILL CROSS THE WEST COAST AS A LARGE LOW
PRESSURE SYSTEM...THEN WEAKEN INTO AN OPEN WAVE AS IT CROSSES MORE
DIRECTLY OVER NM THIS WEEKEND. MODELS DEPICT IT BRINGING A BROAD
AREA OF A TENTH TO ONE QUARTER INCH RAIN/LIQUID WATER EQUIVALENT
AMOUNTS TO MUCH OF WESTERN AND NORTHERN NM...AND HIGHER AMOUNTS
APPROACHING AN INCH IN PARTS OF THE NORTHERN MOUNTAINS. WILL ISSUE
A WINTER STORM WATCH WITH THIS FORECAST PACKAGE FOR THE NORTHERN
MOUNTAINS AND THE CHUSKAS FRIDAY NIGHT THROUGH SUNDAY. MOST OF THE
MOISTURE WILL CROSS IN A BROAD SWATH AHEAD OF THE UPPER LEVEL
TROUGH AND BEFORE THE COLD AIR ARRIVES WITH A PACIFIC COLD FRONT
LATE SATURDAY NIGHT. SO...SNOW ACCUMULATION AT ELEVATIONS BELOW
7500 FEET WILL LIKELY BE LIMITED FAVORING THE UPPER RIO GRANDE
VALLEY AND CONTINENTAL DIVIDE REGION...POSSIBLY INCLUDING GALLUP.
ANOTHER LOCATION TO WATCH FOR SNOW ACCUMULATION MAY BE THE
NORTHEAST HIGHLANDS AND NE PLAINS AS THE GFS MODEL BRINGS A BACK
DOOR COLD FRONT IN WITH SNOW SUNDAY INTO SUNDAY NIGHT.
AFTER TEMPERATURES PLUMMET A FEW TO 21 DEGREES BELOW NORMAL ON
SUNDAY...READINGS WILL REBOUND MONDAY THROUGH WEDNESDAY UNDER
ZONAL FLOW ALOFT. HIGHS WEDNESDAY SHOULD REACH A FEW TO 8 DEGREES
ABOVE NORMAL.
44
&&
.FIRE WEATHER...
THE MAIN STORY THRU THE WEEKEND WILL BE A FIRE-SLOWING PATTERN AS
ABUNDANT MOISTURE MOVES INTO THE AREA. THERE WILL HOWEVER BE SOME
AREAS OF CRITICAL FIRE WEATHER CONDITIONS FRIDAY AND SATURDAY OVER
THE FAR EASTERN PLAINS. CURRENTLY WINDS ARE ON THE INCREASE ALONG
THE EAST SLOPES AND FAR WESTERN NM WHERE GUSTS UP TO 45 MPH HAVE
BEEN REPORTED. MIN RH VALUES ARE IN THE 15 TO 20 PCT RANGE OVER
PORTIONS OF LINCOLN AND UNION COUNTIES SO SOME PATCHY CRITICAL
CONDITIONS ARE POSSIBLE THROUGH LATE TODAY. SHOWERS AND EVEN A FEW
STORMS HAVE ERUPTED OVER NORTHERN AND WESTERN NM. STRONG AND ERRATIC
WIND GUSTS WILL BE THE MAIN PLAYER IN THE LOWER ELEVATIONS WITH VERY
LITTLE WETTING PRECIP. THE HIGHER MT AREAS OF NORTHERN NM WILL SEE
WETTING PRECIP AND LIGHT SNOW ACCUMULATIONS THRU TONIGHT.
FRIDAY WILL REMAIN BREEZY/WINDY FOR MUCH OF EASTERN NM WHILE TEMPS
STAY 15 TO 20F ABOVE NORMAL. A DYNAMIC DRY SLOT ON THE BACK SIDE OF
THE DEPARTING SYSTEM FROM TODAY WILL TREND RH VALUES DOWN FOR MUCH
OF EASTERN NM. THERE WILL BE A COUPLE HOURS OF CRITICAL FIRE WEATHER
IN A THIN RIBBON BENEATH THE DRY SLOT HOWEVER DURATION/INSTABILITY
IS NOT GREAT ENOUGH TO WARRANT RED FLAGS. MOISTURE AND RIDGE TOP
WINDS WILL THEN BE ON THE INCREASE AGAIN FRIDAY NIGHT.
THE REAL STORY COMES SATURDAY/SUNDAY AS ABUNDANT MOISTURE MOVES INTO
THE AREA. PRECIP NUMBERS FROM WPC ARE IMPRESSIVE FOR THE NORTHERN
AND WESTERN HIGH TERRAIN FOR THIS PERIOD. AN AVERAGE 1 TO 3 INCHES
LIQUID EQUIVALENT IS POSSIBLE...AND THIS WILL TRANSLATE AS SNOW FOR
THE HIGHER ELEVATIONS. A FEW AREAS ABOVE 9000FT MAY REALLY GET
SMACKED...PUTTING A DECENT DENT IN FIRE POTENTIAL FOR AT LEAST 7 TO
10 DAYS. LOWER TERRAIN AREAS LOOK TO PICK UP BETWEEN ONE TENTH AND
THREE TENTHS OF AN INCH OF RAIN...LIMITING FIRE POTENTIAL FOR A FEW
DAYS. VENT RATES AS SUCH TREND DOWN AND MIN/MAX RH VALUES MUCH MUCH
HIGHER THRU MONDAY. THERE IS EVEN SOME POTENTIAL FOR WRAP AROUND
PRECIP IN THE FAR NE PLAINS AND SOME SNOW THERE.
A STRONG BACK DOOR FRONTAL BOUNDARY WILL SHIFT INTO THE PLAINS
SUNDAY NIGHT BEHIND THIS SYSTEM...COOLING OFF THE AREA BELOW NORMAL
THRU TUESDAY. THE REMAINDER OF NEXT WEEK ACTUALLY LOOKS QUITE
SEASONABLE FOR EARLY MARCH WITH PERIODIC BREEZY/WINDY CONDITIONS OUT
EAST...NEAR TO ONLY SLIGHTLY ABOVE NORMAL TEMPS BY WEEKS END...AND
PATCHY CLOUDS AND PERIODIC LIGHT PRECIP FOR THE NORTHERN HIGHER
TERRAIN. OVERNIGHT INVERSIONS WILL KEEP RECOVERIES UP ESPECIALLY
WITH LINGERING BOUNDARY LAYER MOISTURE FROM THIS WEEKENDS ACTIVITY.
GUYER
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 PM THIS EVENING TO 4 PM MST FRIDAY FOR THE
FOLLOWING ZONES...NMZ512>515-521-523-524-526-528-529-532-533-539.
WINTER STORM WATCH FROM LATE FRIDAY NIGHT THROUGH SUNDAY AFTERNOON
FOR THE FOLLOWING ZONES...NMZ502-510>514.
&&
Hazardous weather outlook, Feb 27, 6:00 AM MST, 11 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MST THU FEB 27 2014
NMZ501>540-281300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
600 AM MST THU FEB 27 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.
.DAY ONE...TODAY AND TONIGHT
SCATTERED RAIN AND HIGH ELEVATION SNOW SHOWERS ALONG WITH ISOLATED
THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE NORTHWEST THIRD THIS
AFTERNOON THROUGH TONIGHT. A FEW INCHES OF SNOW ARE
POSSIBLE...MAINLY ON THE HIGHER PEAKS OF THE SAN JUAN...CHUSKA AND
SANGRE DE CRISTO MOUNTAINS. STRONG AND GUSTY WINDS TO AROUND 55 MPH
ARE POSSIBLE ALONG THE CENTRAL MOUNTAIN CHAIN AND ADJACENT
HIGHLANDS TONIGHT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
MORE SIGNIFICANT RAIN AND SNOW SHOWER ACTIVITY AND COVERAGE ACROSS A
LARGE PORTION OF NORTH AND CENTRAL NEW MEXICO IS A POSSIBILITY FROM
FRIDAY NIGHT INTO LATE SUNDAY. ACCUMULATING SNOW WILL BE LIKELY
ACROSS THE NORTHERN AND WESTERN HIGHER TERRAIN...THOUGH FRIDAY NIGHT
INTO SATURDAY SNOW LEVELS WILL BE SIGNIFICANTLY HIGHER THAN USUAL
FOR THIS TIME OF YEAR.
WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT RAIN AND SNOW AMOUNTS TO THROUGH
THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ
OR BY CALLING 1.888.386.7637.
In the hours before
Special weather statement, Feb 27, 2:53 PM MST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
253 PM MST THU FEB 27 2014
NMZ501>540-281300-
ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS-
CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY-
EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS-
FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY-
JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY-
NORTHEAST HIGHLANDS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY-
RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY-
SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA-
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY-
SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY-
UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS-
WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
253 PM MST THU FEB 27 2014
...A CHANGING WEATHER PATTERN FOR NORTHERN AND CENTRAL NEW MEXICO...
NEARLY THREE WEEKS OF DRY WEATHER OVER MUCH OF NORTHERN AND CENTRAL
NEW MEXICO WILL FINALLY COME TO AN END BY THE TIME THE WEEKEND IS
OVER.
TWO DISTURBANCES WILL IMPACT THE STATE...THE FIRST ONE HAS ALREADY
BEGUN...PRODUCING BREEZY TO WINDY CONDITIONS AREA WIDE AND SOME RAIN
AND HIGH ELEVATION SNOW SHOWERS ACROSS THE NORTH. THE SNOW LEVELS
WILL LOWER TONIGHT TO AROUND 6000 FEET...WITH MOSTLY SNOW FALLING
AFTER MIDNIGHT ACROSS THE NORTHWEST AND NORTH CENTRAL AREAS. SNOW
AMOUNTS WILL BE MOSTLY LIGHT WITH AN INCH OR TWO ON THE NORTHERN
MOUNTAINS...MAYBE 3 OR 4 INCHES NEAR THE COLORADO BORDER. WINDS WILL
CONTINUE TO BE A SIGNIFICANT WEATHER FACTOR INTO FRIDAY. WINDS WILL
STRENGTHEN OVER THE CENTRAL MOUNTAINS TONIGHT AND SPREAD ONTO THE
ADJACENT EASTERN HIGHLANDS EARLY FRIDAY. WEST WINDS WILL AVERAGE 25
TO 35 MPH WITH GUSTS UP TO 50 MPH.
THE FIRST SYSTEM WILL QUICKLY EXIT THE STATE EARLY FRIDAY. FOLLOWING
QUICKLY ON THE HEELS OF THE FIRST STORM WILL BE A SECOND...STRONGER
STORM SYSTEM. IT WILL BEGIN TO IMPACT THE NORTHWEST FRIDAY WITH RAIN
AND HIGH ELEVATION SNOW SHOWERS. PRECIPITATION WILL EXPAND TO THE
EAST AND SOUTH FRIDAY NIGHT AND SATURDAY. SNOW LEVELS WILL BE PRETTY
HIGH THROUGH MUCH OF THIS STORM...LIMITING SUBSTANTIAL SNOWFALL TO
THE NORTHERN MOUNTAINS. WESTERN AND CENTRAL MOUNTAIN LOCATIONS MAY
RECEIVE SOME ACCUMULATING SNOW SATURDAY NIGHT.
ALL OF NORTHERN AND CENTRAL NEW MEXICO SHOULD RECEIVE PRECIPITATION
BY THE TIME THE WEEKEND IS OVER. THE BULK OF THE RAIN AND SNOW WILL
BE OVER THE WEST AND CENTRAL AREAS...WITH THE LEAST IN THE EAST. AS
THE STORM EXITS TO THE EAST SUNDAY NIGHT...WRAP AROUND MOISTURE MAY
BRING ACCUMULATING SNOW TO THE NORTHEAST. STRONG WINDS ARE FORECAST
AGAIN SATURDAY FOR THE EASTERN HIGH PLAINS...WITH BREEZY TO WINDY
CONDITIONS ELSEWHERE. WINDS WILL NOT BE AS STRONG ON SUNDAY.
IF TRAVELLING OVERNIGHT IN THE NORTHERN HIGH TERRAIN...ALLOW EXTRA
TIME TO REACH YOUR DESTINATION. BEFORE DEPARTING...CHECK ROAD
CONDITIONS AT NMROADS.COM OR BY DIALING 5 1 1.
STAY IN TOUCH WITH THE LATEST FORECASTS AND STATEMENTS WITH NOAA
WEATHER RADIO...ON LINE AT WEATHER.GOV/ABQ OR YOUR PREFERRED
INTERNET WEATHER INFORMATION PROVIDER...AND FROM BROADCAST AND PRINT
MEDIA. JOIN THE WEATHER CONVERSATION ON BOTH TWITTER AND FACEBOOK.
High Wind, West Central Plateau
- When
- February 27, 5:00 PM MST to 6:14 PM MST
- Where
- West Central Plateau forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- ASOS
Peak winds between 58 and 61 mph with visibilities reduced to 2.5 miles in blowing dust.
High Wind, Albuquerque Metro Area
- When
- February 27, 6:45 PM MST to 9:50 PM MST
- Where
- Albuquerque Metro Area forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- ASOS
Peak winds between 58 and 63 mph.
High Wind, Central Highlands
- When
- February 27, 8:00 PM MST to 8:45 PM MST
- Where
- Central Highlands forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- ASOS
High Wind, Curry County
- When
- February 27, 10:00 PM MST to 10:10 PM MST
- Where
- Curry County forecast zone
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- ASOS
High Wind, Upper Tularosa Valley
- When
- February 27, 10:35 PM MST to 10:45 PM MST
- Where
- Upper Tularosa Valley forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
White Sands Missile Range 616.
High Wind, De Baca County
- When
- February 28, 3:07 AM MST to 3:12 AM MST
- Where
- De Baca County forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Public
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Blizzard and Winter Storm in Montana, February 27 to 28, 20141 death · 2 injured · $319,000 · 9 events
- Cold in Illinois, February 27, 20141 death · 1 event
- High Wind and Heavy Rain in Nevada, February 27 to 28, 20148 injured · $255,000 · 67 kt wind · 4 events
- Winter Weather in Pennsylvania, February 27, 20145 injured · 1 event
- Winter Storm in Montana, February 27 to 28, 201418 events
- Extreme Cold in Minnesota, February 27, 201415 events
- Cold and Winter Weather in Michigan, February 27 to 28, 201415 events
- Lake-Effect Snow in New York, February 27, 2014$15,000 · 1 event
- Winter Storm and Winter Weather in Colorado, February 27 to 28, 20147 events
- Extreme Cold in Minnesota, February 27, 20146 events
- Extreme Cold and Heavy Snow in Montana, February 27 to 28, 201469 kt wind · 5 events
- Extreme Cold in Wisconsin, February 27, 20144 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 499851, 499852, 499853, 499854, 499856, 499857.